# SDR DALA2024060605807

- Difficulty date: June 3, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION SUPPORT FLOOR ANGLE LOCATED AT FR 20 -Y1650 AT FWD GALLEY AR EA. C/A: REPLACED FLOOR ANGLE LOCATED AT FR 20 -Y1650 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11,SRM 51-42-11 AND DWG D53112784 ,ISSUE D , RELEASE DATE 28-MAY-98 .TOOK MEASURE ARE: L=1.958 INCH W=1.298 INCH TOOL USED CALIPER P/N 500-196-30 S/N A22348573 DUE DATE 12 -JUL-24 RII INSPECTION COMPLETE 0855335 AE354QC JOB COMPLETE. (LP: 0374712)
